Strictly Kähler-Berwald manifolds with constant‎ ‎holomorphic sectional curvature

Document Type: Research Paper

Authors

1 School of Mathematical sciences, Xiamen university

2 School of Mathemtical sciences, Xiamen university

Abstract

In this paper‎, ‎the‎
‎authors prove that a strictly Kähler-Berwald manifold with‎
‎nonzero constant holomorphic sectional curvature must be a‎
Kähler manifold‎. 

Keywords

Main Subjects



Volume 41, Issue 1
January and February 2015
Pages 109-120
  • Receive Date: 24 May 2012
  • Revise Date: 17 December 2013
  • Accept Date: 17 December 2013